Theoretical Problems of Data Structures Modeling
Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 143
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1997_11_1-2_a15,
author = {Adriana A. Georgieva},
title = {Theoretical {Problems} of {Data} {Structures} {Modeling}},
journal = {Mathematica balkanica},
pages = {143},
year = {1997},
volume = {11},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a15/}
}
Adriana A. Georgieva. Theoretical Problems of Data Structures Modeling. Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 143. http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a15/